Publications > Artigos em Revistas Internacionais

Upper bound for the energy of graphs with fixed second and fourth spectral moments

Gudiño, Elias; Gutman, Ivan; Quiroz, Domingo

Kragujevac Journal of Mathematics, 32 (2009), 27-35

A method, earlier put forward for estimating from above the energy of a bipartite graph is modified so as to be applicable to any graph. The upper bound thus obtained is a
function of the second and fourth spectral moments, whose dependence on graph structure is well known.